# SDR DALA2025010900187

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 100,521 hours, 26,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 L2 DOOR NOT ARMING. CORRECTIVE ACTION: FOUND L2 SLIDE STRAP IN WAY. RESTORED STRAP. DOOR ARMS. (6437234)
